# SDR UPS08553322

- Difficulty date: September 11, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S (R2) SLIDING WINDOW HAS MOISTURE INGRESS AND CRACKING AROUND ENTIRE PERIPHERY.  REMOVED AND REPLACED F/O'S R2 SLIDING WINDOW PER MM 56-11-02-4.  CHECKS OK.
